SciELO - Scientific Electronic Library Online

 
vol.47 número1Riemannian G-manifolds as Euclidean submanifoldsIntegrability of f-structures on generalized flag manifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

BARREIRO CHAVES, Rosa Maria S.  y  SOUSA, Luiz Amancio M.. On Complete Spacelike Submanifolds in the De Sitter Space With Parallel Mean Curvature Vector. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 85-98. ISSN 1669-9637.

The text surveys some results concerning submanifolds with parallel mean curvature vector immersed in the De Sitter space. We also propose a semi-Riemannian version of an important inequality obtained by Simons in the Riemannian case and apply it in order to obtain some results characterizing umbilical submanifolds and a product of submanifolds in the (n + p)-dimensional De Sitter space .

Palabras llave : De Sitter space; Simons type formula; complete spacelike submanifolds; parallel mean curvature vector.

        · texto en Inglés     · pdf en Inglés